# SDR SIMA20151031004

- Difficulty date: October 31, 2015
- Submitted: November 2, 2015
- Operation: Air carrier
- Aircraft: N649PP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145234
- Aircraft time: 37,482 hours, 33,728 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66367
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR EMER PROXIMITY LIGHTING STRIP AT ROWS 8 & 9 INOPERATIVE.    R & R THE EMERGENCY LIGHT STRIP IAW AMM 33-50-12.  OPS CHECKED GOOD.
